# SDR 2021F00223

- Difficulty date: July 25, 2021
- Submitted: August 23, 2021
- Operation: General aviation
- Make and model: Boeing 737-9
- Aircraft serial: 43754
- Aircraft time: 285 hours, 158 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Dented
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

26.07.2021 21:36 SEVERAL DENTS IN LEFT ENGINE TRANSLATING SLEEVE OUTER SKIN.  DURING TRANSIT CHECK, IT WAS DETECTED A DENT IN LEFT ENGINE TRANSLATING OUTER SKIN. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING 
DENT IN LEFT ENGINE TRANSLATING SLEEVE OUTER SKIN EDGE BAND ZONES 1, 2 AT 2.000" AND 8.750” OF LEADING EDGE T/R. THE WO´S 7666874, 7666943, 7667431 AND 7668838 WERE ISSUED TO REPAIR THE DAMAGES DETECTED; ULTRASONIC INSPECTIONS WERE PERFORMED IAW B737 NDTM PART 4, 51-00-01/-02/-05 AND MESSAGE BOEING NUMBER AMX-AMX-21-0313-01C; DENTS WERE EVALUATED AND FOUND ACCEPTABLE TO BE LEFT FOR 10 FLIGHT CYCLES IAW MESSAGE BOEING NUMBER AMX-AMX-21-0313-02B; DENTS WERE SEALED IAW MESSAGE BOEING NUMBER AMX-AMX-21-0313-03B AND SRM 54-30-01-1A-1, ALLOWABLE DAMAGE 1, PARAGRAPH 2.B.(4)(B)1), ALL CORRECT.
